Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

My docter told me something wrong with my heart. Is it because of I took diet pills for 9 months

My docter told me there might be something wrong with my heart is it cuz that I took diet pills for 9 months I m 20 years old and none of my family has know heart problems
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Oh! Diet pills... Another story. It could be exactly because of those. I would go to your doctor and get it checked out. If everything is okay, eat more nuts (walnuts, peanuts), tomatoes, garlic, fresh fruits (oranges, watermelon, tangerines, bananas) and vegetables in your diet. Carbohydrates and meat are probably what you are eating a lot of, and it really isn't doing much for you. Add in dairy products to regulate your heart, drink Green Tea or Black Tea, and eat healthy, instead of what looks good.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor